# SDR CA080128004

- Difficulty date: January 28, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 496 hours
- Engine: Pwa PT6A67A
- Propeller: Hartzl HCB5MA3
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Condition: Stuck
- Location: Rudder
- Part time: 499 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSP, THE LT RUDDER CABLE WAS FOUND SNAGGED ON THE WATER RUDDER CABLE PULLEY GUARD.  (TC NR 20080128004)
